Alert archive / Nevada / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 4, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jun 10, 2013, 1:28 PM PDT for Washoe County, Nevada. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2013, 1:28 PM PDT (20:28 UTC)
- Expired
- Jun 10, 2013, 2:15 PM PDT
- In force
- 47 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
County Washoe County, NV
The radar
The Reno radar (KRGX), 27 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 8.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 524 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1884 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
890 WUUS55 KREV 102028 SVRREV NVC031-102115- /O.NEW.KREV.SV.W.0004.130610T2028Z-130610T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 128 PM PDT MON JUN 10 2013 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL WASHOE COUNTY IN WESTERN NEVADA... * UNTIL 215 PM PDT * AT 121 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DOGSKIN MOUNTAIN...OR 17 MILES SOUTHEAST OF DOYLE...AND MOVING SOUTH AT 10 MPH. * LOCATIONS AFFECTED INCLUDE...DOGSKIN MOUNTAIN. * MOTORISTS ALONG PYRAMID HIGHWAY BETWEEN SPANISH SPRINGS AND SUTCLIFFE WILL BE IMPACTED BY THIS STORM. THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL...IN ADDITION TO FREQUENT DEADLY LIGHTNING...HIGH WINDS...AND HEAVY RAIN. SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. THIS STORM IS CAPABLE OF PRODUCING HEAVY RAINFALL. WATCH FOR PONDING OF WATER ON ROADS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAIN TO AVOID HYDROPLANING...AND REMEMBER TO TURN ON THEIR HEADLIGHTS. LAT...LON 3978 11961 3971 11988 3993 11994 3999 11975 TIME...MOT...LOC 2026Z 340DEG 10KT 3987 11982 $$ MYRICK
1 follow-up statement
656 WWUS55 KREV 102045 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 145 PM PDT MON JUN 10 2013 NVC031-102115- /O.CON.KREV.SV.W.0004.000000T0000Z-130610T2115Z/ WASHOE NV- 145 PM PDT MON JUN 10 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM PDT FOR SOUTH CENTRAL WASHOE COUNTY... AT 144 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF DOGSKIN MOUNTAIN...OR 19 MILES EAST OF CHILCOOT...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS AFFECTED INCLUDE...DOGSKIN MOUNTAIN AND PYRAMID HIGHWAY BETWEEN SPANISH SPRINGS AND SUTCLIFFE. THIS STORM IS CAPABLE OF PRODUCING HEAVY RAINFALL. WATCH FOR PONDING OF WATER ON ROADS. DRIVERS SHOULD SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN TO AVOID HYDROPLANING...AND REMEMBER TO TURN ON THEIR HEADLIGHTS. LAT...LON 3995 11973 3978 11961 3971 11988 3993 11994 TIME...MOT...LOC 2044Z 336DEG 14KT 3982 11979 $$ MYRICK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:10 AM PDT, 11 hours 18 minutes earlier.
Area forecast discussion, Jun 10, 2:10 AM PDT, 11 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 210 AM PDT MON JUN 10 2013 .SYNOPSIS... LOW PRESSURE MOVING THROUGH CALIFORNIA AND NEVADA WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION TODAY. STORMS HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN, GUSTY WINDS, HAIL, AND DEADLY LIGHTNING. FOR TUESDAY THROUGH NEXT WEEK CONDITIONS WILL BE DRY WITH TEMPERATURES CLOSER TO SEASONAL AVERAGES. AFTERNOON WINDS UP TO 40 MPH CAN BE EXPECTED THROUGH WEDNESDAY. && .SHORT TERM... UPPER LEVEL LOW CONTINUES TO LIFT TOWARD THE NORTHEAST EARLY THIS MORNING, AND HAS JUST MADE IT ONTO THE SOUTHERN CALIFORNIA COAST AS OF 2 AM MONDAY MORNING. THE MAIN DEFORMATION AXIS WHICH BROUGHT SHOWERS AND THUNDERSTORMS TO NORTHEAST CALIFORNIA AND NORTHWEST NEVADA SUNDAY EVENING IS LIFTING NORTHWARD INTO OREGON AND IDAHO OVERNIGHT. ANOTHER WAVE IS MOVING THROUGH THE SACRAMENTO VALLEY EARLY THIS MORNING, KICKING OFF THUNDERSTORMS THERE. THE LOW SHIFTING INTO THE REGION WILL DESTABILIZE THE ATMOSPHERE AGAIN WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. OVERALL THE ATMOSPHERE IS QUITE MOIST EARLY THIS MORNING WITH DEW POINTS IN THE MID 30S TO MID 40S. THE ONLY EXCEPTION TO THIS ARE AREAS EAST OF HIGHWAY 95 WHERE DRIER AIR AHEAD OF THE LOW WILL KEEP DEW POINTS IN THE TEENS. THEREFORE AM EXPECTING THAT STORMS WILL INITIATE ALONG THE SIERRA, SIERRA FRONT, AND NORTHEAST CALIFORNIA, PROPAGATING EASTWARD INTO THE AFTERNOON AS WEST WINDS INCREASE. THE MAIN STORM THREATS TODAY WILL BE LOCALIZED HEAVY RAIN AND HAIL, BUT WIND GUSTS UP TO 50 MPH ARE STILL POSSIBLE. IN ADDITION, THERE WILL BE PLENTY OF LIGHTNING, SO THOSE WITH OUTDOOR PLANS SHOULD CLOSELY MONITOR THE FORECAST TO STAY SAFE FROM THE STORMS. FIRE STARTS ARE MUCH MORE UNLIKELY TODAY DUE TO THE WETTING RAINS, HOWEVER DRY STRIKES OUTSIDE OF THE MAIN CORE ARE STILL POSSIBLE. PLEASE SEE THE FIRE SECTION BELOW FOR ADDITIONAL DETAILS. BROAD SCALE TROUGH SETTLES ACROSS THE WEST FOR TUESDAY INTO WEDNESDAY WITH DRY AND STABLE FLOW RESULTING. INCREASED WESTERLIES IN THE AFTERNOON WILL BRING WIDESPREAD VALLEYS GUSTS OF 30 TO 40 MPH, AND UP TO 45 MPH IN WIND PRONE AREAS, ACROSS THE REGION ALONG WITH AFTERNOON HUMIDITY DROPPING BELOW 15 PERCENT. THIS IS A CONCERN BECAUSE ANY HOLDOVER FIRES FROM THIS WEEKEND COULD BECOME ACTIVE IN THESE DRIER AND BREEZIER CONDITIONS. TEMPERATURES TO REMAIN NEAR NORMAL THROUGH THE SHORT TERM PERIOD. DF .LONG TERM...THURSDAY THROUGH SUNDAY... MODELS CONTINUE TO SHOW A TROUGH ALONG THE WEST COAST WITH A DRY SOUTHWEST FLOW OVER THE SIERRA AND WESTERN NEVADA. THIS WILL HELP MAINTAIN BREEZY AFTERNOON AND EVENING WINDS WITH HIGHS WITHIN A FEW DEGREES OF NORMAL. FOR THURSDAY A WAVE PASSES ALONG THE SOUTHERN OREGON BORDER WITH A BIT OF MOISTURE AND INSTABILITY. THIS COULD ACTIVATE THE LASSEN-WASHOE CONVERGENCE ZONE SO HAVE ADDED 15% CHANCE OF SHOWERS AND THUNDERSTORMS TO AREAS ALONG AND NORTH OF A SUSANVILLE-GERLACH LINE. FOR FRIDAY THE PACIFIC NORTHWEST TROUGH DIGS OFF THE CALIFORNIA COAST, THEN SLOWLY MOVES INLAND FOR THE WEEKEND. GOOD CONFIDENCE HERE IN 30-40 MPH GUSTS OVER THE WEEKEND. WINDS COULD BE STRONGEST ON SUNDAY AS THE JET PASSES OVER THE RENO-TAHOE AREA. MOST OF THE MOISTURE FROM THIS TROUGH REMAINS OVER NORTHWEST CALIFORNIA AND SOUTHWEST OREGON, BUT IF THE TROUGH WERE TO SHIFT FARTHER INLAND THERE COULD BE A FEW SHOWERS FOR LASSEN AND PLUMAS COUNTIES. BRONG && .AVIATION... LOW OFF THE CALIFORNIA COAST WILL TRACK ACROSS THE SIERRA AND WESTERN NEVADA TODAY WITH SHOWERS AND THUNDERSTORMS REDEVELOPING BY LATE MORNING. MAIN THREATS FROM THE STRONGER THUNDERSTORMS IS MVFR CONDITIONS DUE TO MODERATE TO HEAVY RAIN, SMALL HAIL AND WIND GUSTS TO 45 KTS. BEST CHANCE OF SHOWERS AND THUNDERSTORMS TODAY WILL DEVELOP NORTH OF KTRK-KLOL AND SOUTH OF KTVL-KNFL. THOUGH A FEW SHOWERS AND STORMS WILL DEVELOP TODAY NEAR RENO-CARSON WITH ABUNDANT MOISTURE AND INSTABILITY IN PLACE. CONDITIONS WILL DRY OUT TONIGHT WITH AN INCREASING SOUTHWEST FLOW ALOFT FOR TUESDAY AND WEDNESDAY. PEAK AFTERNOON GUSTS COULD APPROACH FOR THE EASTERN SIERRA AND WESTERN NEVADA TERMINALS. BRONG && .FIRE WEATHER... * SHOWERS AND THUNDERSTORMS WITH WETTING RAINS TODAY. * 30-40 MPH GUSTS AND LOW HUMIDITY TUESDAY AND WEDNESDAY. LOW WILL PASS NORTH ACROSS THE SIERRA AND WESTERN NEVADA TODAY WITH SHOWERS AND THUNDERSTORMS REDEVELOPING BY LATE MORNING. YESTERDAY'S SHOWERS AND STORMS HAVE RAISED HUMIDITY ABOUT 30% HIGHER THAN 24 HOURS AGO, THIS WILL HELP INCREASE THE SIZE OF THE RAIN CORES AND GREATLY DECREASE THE NUMBER OF DRY STRIKES. THERE IS A BIT OF DRY AIR PUSHING NORTH INTO AREAS EAST OF HIGHWAY 95, BUT AS THE LOW MOVES INTO CENTRAL NEVADA HUMIDITY SHOULD RISE QUICKLY THIS AFTERNOON. STRONG OUTFLOWS ARE POSSIBLE TODAY BUT SHOULD REMAIN BELOW 50 MPH. NEXT CONCERN IS TUESDAY AND WEDNESDAY. A TROUGH DEVELOPS OVER THE PACIFIC NORTHWEST AND WILL PRODUCE A DRY AND STABLE SOUTHWEST FLOW OVER THE SIERRA AND WESTERN NEVADA. THIS WILL INCREASE SURFACE GUSTS TO 30-40 MPH WITH AFTERNOON HUMIDITY NEAR AND BELOW 15%. BRONG && .REV WATCHES/WARNINGS/ADVISORIES... NV...CA...RED FLAG WARNING UNTIL 3 AM PDT EARLY THIS MORNING CAZ271-272. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
Hazardous weather outlook, Jun 10, 6:22 AM PDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 622 AM PDT MON JUN 10 2013 CAZ070>073-NVZ001>005-111200- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 622 AM PDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE REGION AGAIN TODAY. WIND GUSTS FROM THE STRONGER STORMS COULD REACH 50 MPH...WHICH MAY CREATE AREAS OF BLOWING DUST ACROSS THE DESERTS...AND DANGEROUS BOATING CONDITIONS ON AREA LAKES. LOCALLY HEAVY RAINFALL AND SMALL HAIL ARE ALSO POSSIBLE WITH THE STORMS. HIKERS...CAMPERS AND THOSE IN THE BACK COUNTRY SHOULD BE PREPARED TO SEEK SHELTER FROM THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BREEZY TO WINDY CONDITIONS WILL BE POSSIBLE FROM TUESDAY INTO THE WEEKEND AS ANOTHER AREA OF LOW PRESSURE DEVELOPS ALONG THE WEST COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. O'HARA FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://FORECAST.WEATHER.GOV/HAZARDS/REV (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 10, 11:39 AM PDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1139 AM PDT MON JUN 10 2013 NVZ003-004-101915- GREATER RENO-CARSON CITY-MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 1139 AM PDT MON JUN 10 2013 ...STRONG THUNDERSTORM ON HIGHWAY 477 BETWEEN WADSWORTH AND NIXON... AT 1135 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF FERNLEY MOVING NORTHEAST AT 5 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA SIZE HAIL...AND STRONG GUSTY WINDS TO 50 MPH...WILL OCCUR WITH THIS STORM. THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 447 BETWEEN WADSWORTH AND NIXON. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. && LAT...LON 3982 11938 3973 11919 3959 11938 3962 11949 TIME...MOT...LOC 1838Z 206DEG 6KT 3967 11934 EKL
Special weather statement, Jun 10, 12:04 PM PDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1204 PM PDT MON JUN 10 2013 NVZ002-003-101930- GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA- 1204 PM PDT MON JUN 10 2013 ...SLOW MOVING THUNDERSTORMS WITH LOCALLY HEAVY RAIN OVER VIRGINIA CITY AND PLEASANT VALLEY... AT NOON PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASANT VALLEY TO 5 MILES EAST OF VIRGINIA CITY MOVING NORTHEAST AT 5 MPH. HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THESE STORMS. * LOCATIONS AFFECTED INCLUDE...VIRGINIA CITY...DAMONTE RANCH... PLEASANT VALLEY...GALENA AND NV 341 AT WASHOE-STOREY CO LINE. * THESE STORMS WILL AFFECT INTERSTATE 580 AND HIGHWAY 395 BETWEEN SOUTH RENO AND WASHOE CITY. HEAVY RAINFALL IS OCCURRING WITH THESE STORMS. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3944 11975 3935 11949 3929 11960 3936 11987 TIME...MOT...LOC 1902Z 226DEG 2KT 3938 11977 3932 11955 MYRICK
Special weather statement, Jun 10, 12:25 PM PDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1225 PM PDT MON JUN 10 2013 NVZ004-102000- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 1225 PM PDT MON JUN 10 2013 ...SLOW MOVING THUNDERSTORM WITH HEAVY RAIN NEAR SILVER SPRINGS AND STAGECOACH... AT 1218 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF SILVER SPRINGS MOVING NORTHEAST AT 5 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN...QUARTER SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...FORT CHURCHILL STATION...SILVER SPRINGS...STAGECOACH AND SILVER SPRINGS AIRPORT. * THIS STORM WILL AFFECT MOTORISTS ALONG HIGHWAYS 50 AND ALTERNATE 95 IN NORTHERN LYON COUNTY. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3955 11932 3950 11912 3927 11921 3934 11942 TIME...MOT...LOC 1922Z 204DEG 10KT 3939 11927 MYRICK
Special weather statement, Jun 10, 12:43 PM PDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1243 PM PDT MON JUN 10 2013 NVZ003-102030- GREATER RENO-CARSON CITY-MINDEN AREA- 1243 PM PDT MON JUN 10 2013 ...STRONG THUNDERSTORM OVER SPARKS NEVADA... AT 1240 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SPARKS NEVADA...OR 10 MILES EAST OF RENO. THIS STORM WAS NEARLY STATIONARY. FREQUENT DEADLY LIGHTNING...MODERATE TO HEAVY RAIN...PENNY SIZE HAIL...AND STRONG GUSTY WINDS TO 50 MPH...WILL OCCUR WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...SPANISH SPRINGS...SPARKS...SUN VALLEY AND WINGFIELD SPRINGS. * THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS 14 AND 19. DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE. && LAT...LON 3964 11980 3964 11964 3952 11964 3952 11979 TIME...MOT...LOC 1943Z 180DEG 0KT 3957 11954 HOON
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 5:15 PM PDT | Special Weather Statement | REV | 60 min | |
| Jun 9, 5:53 PM PDT | Special Weather Statement | REV | Storey | 37 min |
| Jun 10, 11:39 AM PDT | Special Weather Statement | REV | Storey | 36 min |
| Jun 10, 12:04 PM PDT | Special Weather Statement | REV | Storey | 26 min |
| Jun 10, 12:25 PM PDT | Special Weather Statement | REV | Storey | 35 min |
| Jun 10, 12:31 PM PDT | Severe Thunderstorm Warning | REV | Lyon | 29 min |
| Jun 10, 12:43 PM PDT | Special Weather Statement | REV | Storey | 47 min |
| Jun 10, 1:08 PM PDT | Areal Flood Advisory | REV | Lyon, Storey, Washoe | 3 hr |
| Jun 10, 1:42 PM PDT | Special Weather Statement | REV | Storey | 93 min |
| Jun 10, 2:08 PM PDT | Severe Thunderstorm Warning | REV | Washoe | 37 min |
| Jun 10, 2:35 PM PDT | Special Weather Statement | REV | 40 min | |
| Jun 10, 2:53 PM PDT | Severe Thunderstorm Warning | REV | Pershing, Washoe | 37 min |
| Jun 10, 3:01 PM PDT | Areal Flood Advisory | REV | Washoe | 3 hr |
| Jun 10, 3:41 PM PDT | Special Weather Statement | REV | Mineral | 94 min |
| Jun 10, 3:53 PM PDT | Areal Flood Advisory | REV | Washoe | 112 min |
| Jun 10, 4:51 PM PDT | Flash Flood Warning | REV | Washoe | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nevada, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.